# SDR KCSA201703281011

- Difficulty date: March 28, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 86,711 hours, 14,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD PIT BILGE AT STRINGER 46L BS 741 HAS CORROSION ON THE SPLICE STRAP.
